Previous |  Up |  Next


Title: The sixtieth anniversary of Professor Milan Kolibiar (English)
Author: Jakubík, Ján
Author: Katriňák, Tibor
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 32
Issue: 3
Year: 1982
Pages: 498-503
Category: history
MSC: 01A70
idZBL: Zbl 0504.01019
idMR: MR669792
DOI: 10.21136/CMJ.1982.101826
Date available: 2008-06-09T14:49:58Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_32-1982-3_17.pdf 1.398Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo